Equestrian Mom said...
NCOT~please hang in there...you are right, those are all withdrawal symptoms and could last 30 days past the last time you took the narcotic.
We are here, so vent away, don't give up there IS light at the end of the tunnel.
I could hug you for that, after yet another bad night with itchy skin! (And still suffering from it as I type.) It's been two weeks since I took my last pill. I can easily hold for another two weeks if it's temporary.
@Brian84 and windy city - No, my iron levels (including ferritin) are normal at the moment. I have had anaemia before: my main symptom of anaemia when it got severe was restless legs (and the first time it happened, a weird 'bubbling' sensation in my legs as well), but no itchiness. Iron infusions are really good for severe anaemia by the way: far better than oral iron.
@AnnieSB - Thanks, but we don't have Ulta stores in my country! To be honest, nothing external - moisturising creams, antiseptic creams, etc. - has made any difference so far. Even Benadryl doesn't seem to work =/
Anyway thanks folks :p